Facebook Pixel
EmpowHER Guest

Can I be pregnant ?

By Anonymous January 1, 2015 - 8:22pm
Rate This

Hey I took plan b and about a week later started spotting, then 2 weeks after I got what
Should have been my peroid but it seems to be really light and that's unusually for me. It's like I'm spotting again. Is this normal or should I be worried?

Add a Comment6 Comments

So my last period was November 20-25 I had unprotected sex that Saturday Nov 29 (he pulled out but still)took plan b that Monday december 1 . Then from the 6-9 I bled kinda heavy so I guess that's spotting. It's now January and still No period. Could I be pregnant.?

January 6, 2015 - 8:59pm
Guide (reply to skinnylove2497)

Hi skinnylove2497,

Heavy bleeding and spotting are not the same. Spotting, as the name implies, presents as spots or very small amounts of blood.

The bleeding which started on December 6 indicates that Plan B was effective and you are not pregnant.

There are two reasons you have not gotten a period for January. One is a delay caused by taking Plan B. Two is pregnancy if you have had unprotected sex since bleeding in early January.


January 28, 2015 - 10:43am
(reply to skinnylove2497)

What ended up happening with you? I am curious as something similar is still happening with me. I would greatly appreciate it if you got a chance to reply!

January 27, 2015 - 5:50pm
EmpowHER Guest
Anonymous (reply to LucasBarbosa6)

Well to be honestly, I have no darn clue. I did get my period as predicted but it was a little lighter than usual.

January 28, 2015 - 5:15am
Guide (reply to skinnylove2497)

Hello skinnylove2497,

You are not pregnant because you had heavy vaginal bleeding that lasted three days. It means than Plan B was effective in preventing pregnancy.

Some women notice the pill causes their next period to start earlier or later than normal. Menstrual flow can be lighter or heavier than normal.


January 7, 2015 - 10:02am

Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

You are not pregnant. However, the synthetic hormone in Plan B appears to have upset your menstrual cycle. Changes to the menstrual cycle is a reported side effect of the pill. Some women start their next period earlier or later than normal.

I am concerned that you had spotting, a light menstrual flow followed by spotting. This sounds unusual to me. Contact your gynecologist for further advice.


January 2, 2015 - 8:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!